Normal view MARC view ISBD view

The American mathematical monthly : the official journal of the Mathematical Association of America.

by Mathematical Association of America.
Material type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: Menasha, Wisc. : Mathematical Association of America Description: volumes : illustrations, portraits ; 26 cm.ISSN: 0002-9890.Subject(s): Mathematics -- Periodicals | Periodicals | Electronic journalsFull-text digital reproductions of back issues of this publication are available to subscribing institutions via the JSTOR World Wide Web site.
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode
Journals Journals Avinashilingam Institute-Central Library
Periodicals Section
m (Browse shelf) Not for loan
Journals Journals Avinashilingam Institute-Central Library
Periodicals Section
510/.5 (Browse shelf) Not For Loan

Supplements accompany some issues.

Full-text digital reproductions of back issues of this publication are available to subscribing institutions via the JSTOR World Wide Web site.

This is a serial

There are 1 subscription(s) associated with this title.

At library: Avinashilingam Institute-Central Library

Call number: B.7 m

Subscription from: 01/01/2018 to: now (current)

Call number: B.7 m

The 3 latest issues for this subscription:

Issue # Date Status Note
Vol. 125, No. 10 27/02/2019 Arrived
Vol. 125, No. 10 28/02/2019 Arrived
Vol. 125, No. 9 31/12/2018 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.

Click on an image to view it in the image viewer

Central Library, Avinashilingam Institute for Home Science and Higher Education for Women, Coimbatore-641043

Ph No.: +91 - 0422 - 2435649 | E-mail: library@avinuty.ac.in

Powered by Koha